MAUDE Adverse Event Report: Stryker Neurovascular Cork EXCELSIOR SL-10 STRAIGHT 2 TIP 150CM; Catheter, Percutaneous

Stryker Neurovascular Cork EXCELSIOR SL-10 STRAIGHT 2 TIP 150CM; Catheter, Percutaneous
Catalog Number M0031681890
Medical Device Problem Code Peeled/Delaminated (1454)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/13/2026
Type of Reportable Event Malfunction

Brand Name
EXCELSIOR SL-10 STRAIGHT 2 TIP 150CM
Common Device Name
Catheter, Percutaneous
Manufacturer (Section D)
Stryker Neurovascular Cork
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
Stryker Neurovascular Cork
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
+1(510)413-2500
MDR Report Key50286351
Report Number3008881809-2026-00518
Device Sequence Number18733575
Product Code DQY
UDI-Device Identifier04546540688217
UDI-Public(01)04546540688217(17)270812(10)25763145
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K042568
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberM0031681890
Device Lot Number25763145
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer04/08/2026
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 07/30/2026
Initial Report FDA Received Date08/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/13/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale
Patient RaceAsian